# SDR UALA2012110906450

- Difficulty date: November 8, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,416 hours, 13,417 cycles
- Engine: Pwa PW4060
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E+E DOOR, EXTERIOR SKIN FOUND TO HAVE MINOR PITTING.  ORIGINAL MATERIAL THICKNESS IS .050", MATERIAL REMAINING AFTER BLENDOUT IS .039" RIGHT SIDE & .044" LEFT SIDE.  FABRICATED AND INSTALLED 2 EACH REPAIR DOUBLERS PER SRM 52-40-01, REPAIR 5, ON NON ROUTINE 46891.
